# SDR USAASA04060

- Difficulty date: May 25, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BFM - THE FORWARD RIGHT SERVICE DOOR, AFT LEFT ENTRY DOOR, AND THE AFT RIGHT SERVICE DOOR ESCAPE SLIDES SURVIVAL KIT LANYARDS WERE FOUND ROUTED INCORRECTLY WHEN THE SLIDES WERE REMOVED FROM THE AIRCRAFT FOR HEAVY MAINTENANCE.  MAINTENANCE CORRECTLY ROUTED THE SURVIVAL KIT LANYARDS.  OK FOR SERVICE.  (M)
